# SDR SWAA2019052232946

- Difficulty date: May 1, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 41,268 hours, 24,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RT FLOOR SUPPORT CORRODED BETWEEN BS. 787 TO BS. 847, RBL 0.  R&R SUPPORT IAW SRM & DWG.
